MAUDE Adverse Event Report: ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 9MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 9MM; NON-DEGRADABLE FIXATN FASTENER
Model Number ALL-INSIDE QUADLINK KIT, 9MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that an ar-1288qai-90 all-inside quadlink kit, 9 mm, experienced an issue during an arthroscopic-aided acl reconstruction procedure.At the final stage of all-inside quad acl reconstruction, the suture on the femoral tightrope snapped, rendering the implant nonfunctional.The graft had been shuttled into the joint, the femoral button was flipped on the cortex, and the tightrope was provisionally tensioned to draw the graft into the femoral socket.Once approximately 10 mm of graft was within the femoral socket, the tibial side was provisionally tensioned until approximately 15 mm of graft was seated within the tibial tunnel.At that point, the surgeon removed the scope and returned to the femoral tightrope to complete final tensioning.While pulling the white sutures individually, the tightrope snapped.All fragments were retrieved.The case was completed by removing the graft from the joint and applying new ar-1588rtt2-ib fibertag tightrope ii implants to the graft.The graft was then reinserted, and the procedure was completed.A case delay of approximately thirty minutes, with additional anesthesia administered, occurred due to fragment removal and graft re-preparation.No patient harm was reported.

Brand Name
ALL-INSIDE QUADLINK KIT, 9MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24650853
Report Number1220246-2026-01571
Device Sequence Number18591073
Product Code GAT
UDI-Device Identifier00888867473584
UDI-Public(01)00888867473584(11)251117(17)291031(10)15531189
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALL-INSIDE QUADLINK KIT, 9MM
Device Catalogue NumberAR-1288QAI-90
Device Lot Number15531189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown